Clearance
26% off Pseudoephedrine 60mg (Sudafed Alternative) EXPIRY AUGUST 2022

Pseudoephedrine 60mg (Sudafed Alternative) EXPIRY AUGUST 2022 Pseudoephedrine 60mg (Sudafed Alternative) EXPIRY AUGUST 2022

12 Tablets 
Now £2.60
Was £3.49 You save £0.89
In Stock
Delivery information Product #0149696

Please note images are for illustration purposes and may differ from the product(s) you receive

Pseudoephedrine 60mg tablets work by helping to unblock your nose and reduce swelling in your nasal passages, helping you to breathe clearly through your nose.

Blocked sinuses and a stuffy nose can ruin your day and leave you feeling blocked up. Pseudoephedrine 60mg tabs work hard to help unblock your nose and reduce swelling in your nasal passages, to help you breathe through your nose. They are effective at fighting congestion caused by colds and flu, as well as relieving congestion allergy symptoms (including hay fever).

How Pseudoephedrine 60mg tablets work

The active ingredient is pseudoephedrine hydrochloride, which offers relief for nose and sinus congestion. The decongestant gets to work by helping swollen blood vessels in the nose to narrow, helping mucus and air to flow more freely. This reduces that tell-tale stuffy sensation that accompanies blocked sinuses, colds and flu and allergies for clearer, easier breathing through your nose.

Key features of Pseudoephedrine 60mg tablets

  • Unblocks nasal congestion
  • Clears catarrh
  • Non - drowsy
  • Relives congestion caused by allergy symptoms
  • Works by helping swollen blood vessels in the nose to narrow

Please note packaging may vary to image shown

For oral use only.

Take with a glass of water.

Adults and children aged 12 years and over: swallow 1 tablet every 4-6 hours up to 4 times a day. Leave at least 4 hours between doses. Do not take more than 4 tablets in 24 hours.

Children under 12 years old: do not give to children under 12 years old.

Do not use if:

You have very high blood pressure or severe heart disease.

Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.

Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.

If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.

If you have any questions after you have bought this medication, please speak to your pharmacist.

Active ingredient: pseudoephedrine hydrochloride 60mg per tablet.

Other ingredients may vary, please see packaging for other information.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Superb Nasal decongestant.

Excellent fast working treatment for nasal congestion, associated with sinus inflammation from hayfever to the common cold. Very good for a blocked nose when you find your suffering from a head cold with sinus related headache.

0 out of 0 people found this useful. Yes No Report abuse
 rated Pseudoephedrine 60mg (Sudafed Alternative) EXPIRY AUGUST 2022 as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Pseudoephedrine 60mg (Sudafed Alternative) EXPIRY AUGUST 2022 as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Pseudoephedrine 60mg (Sudafed Alternative) EXPIRY AUGUST 2022 as:
5.00 stars

0 out of 1 people found this useful. Yes No Report abuse
5.00 stars

Perfect work

Perfect work

2 out of 2 people found this useful. Yes No Report abuse
View more reviews
Now £2.60

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply